# SDR SWAA120120

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 61,968 hours, 52,477 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2530
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A FLIGHT ATTENDANT REPORTED SMELL OF SMOKE IN CABIN, CLIMBING THROUGH 10K.  GASPER FAN TURNED OFF AND SMELL WENT AWAY.  REMOVED AND REPLACED GASPER FAN PER MM.
